MathSciNet Relay Station
MathSciNet bibliographic data
MR1401770 (97g:52029) 52B30 (52B40)
Falk, Michael; Terao, Hiroaki $\beta$nbc-bases for cohomology of local systems on hyperplane complements. Trans. Amer. Math. Soc. 349 (1997), no. 1, 189–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement